Alert archive / Missouri / Wind Chill Advisories in 2007

Wind Chill Advisory 1, NWS Kansas City, MO

February 2, 200721 counties in Missouri; Doniphan County, Kansas

NWS Kansas City, MO issued this wind chill advisory at Feb 2, 2007, 1:03 PM CST for 21 counties in Missouri; Doniphan County, Kansas. It took effect at Feb 2, 2007, 9:00 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2007, 1:03 PM CST (19:03 UTC)
In effect from
Feb 2, 2007, 9:00 PM CST
Expired
Feb 3, 2007, 10:00 AM CST
In force
13 hr
Issued by
NWS Kansas City, MO
All 22 counties

Doniphan County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Caldwell County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 144 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KEAX 021903
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
103 PM CST FRI FEB 2 2007

...NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS TO EXPERIENCE
DANGEROUSLY COLD WIND CHILLS TONIGHT...

KSZ102-MOZ001>008-011>017-020>025-030315-
/O.NEW.KEAX.WC.Y.0001.070203T0300Z-070203T1800Z/
DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-
INCLUDING THE CITIES OF...TROY...TARKIO...ROCKPORT...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA
103 PM CST FRI FEB 2 2007

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
12 PM CST SATURDAY. THIS ADVISORY IS POSTED FOR AREAS ALONG AND NORTH
OF A LINE FROM ST. JOSEPH...TO CHILLICOTHE...TO MACON.

A POLAR COLD FRONT PRESSING TOWARD THE REGION IS EXPECTED TO REACH
NORTHERN MISSOURI BETWEEN 8 PM AND MIDNIGHT THIS EVENING. NORTHWEST
WINDS OF 15 TO 20 MPH...WITH HIGHER GUSTS...WILL ACCOMPANY THIS
FRONTAL SURGE...ALONG WITH BITTERLY COLD TEMPERATURES BETWEEN 3 ABOVE
AND 3 BELOW ZERO.

THE DANGEROUS COMBINATION OF WIND AND TEMPERATURES WILL PRODUCE WIND
CHILL VALUES OF 15 TO 20 BELOW ZERO...CONTINUING WELL INTO THE
MORNING SATURDAY. THIS WILL RESULT IN FROST BITE AND LEAD TO
HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE
OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

$$

BOOKBINDER
2 follow-up statements
000 
WWUS43 KEAX 030227
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
827 PM CST FRI FEB 2 2007

...NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS TO EXPERIENCE
DANGEROUSLY COLD WIND CHILLS TONIGHT...

KSZ102-MOZ001>008-011>017-020>025-031100-
/O.CON.KEAX.WC.Y.0001.070203T0300Z-070203T1800Z/
DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-
INCLUDING THE CITIES OF...TROY...TARKIO...ROCKPORT...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA
827 PM CST FRI FEB 2 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY.

A POLAR COLD FRONT PRESSING TOWARD THE REGION IS EXPECTED TO
REACH NORTHERN MISSOURI BETWEEN 11 PM AND 1 AM TONIGHT. NORTHWEST
WINDS OF 15 TO 20 MPH...WITH HIGHER GUSTS...WILL ACCOMPANY THIS
FRONTAL SURGE...ALONG WITH BITTERLY COLD TEMPERATURES BETWEEN 3 ABOVE
AND 3 BELOW ZERO.

THE DANGEROUS COMBINATION OF WIND AND TEMPERATURES WILL PRODUCE
WIND CHILL VALUES OF 15 TO 20 BELOW ZERO BY LATE TONIGHT...CONTINUING WELL
INTO THE MORNING SATURDAY. THIS WILL RESULT IN FROST BITE AND LEAD TO
HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE
OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

$$


DB
000 
WWUS43 KEAX 030936
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 AM CST SAT FEB 3 2007

...NORTHERN MISSOURI WILL EXPERIENCE VERY COLD WIND CHILLS THIS
MORNING...

KSZ102-MOZ020>025-031045-
/O.CAN.KEAX.WC.Y.0001.000000T0000Z-070203T1800Z/
DONIPHAN-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-
INCLUDING THE CITIES OF...TROY...ST. JOSEPH...PLATTSBURG...
KINGSTON...HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...
LA PLATA
336 AM CST SAT FEB 3 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE
WIND CHILL ADVISORY. 

COLD AIR WILL BE MOVING INTO THE AREA FROM ST JOSEPH...THROUGH
CHILLICOTHE AND MACON THIS MORNING...AND ALTHOUGH THERE WILL BE SOME
GUSTY WINDS ASSOCIATED WITH THIS PUSH OF COLD AIR...THE WIND CHILL
READINGS ARE EXPECTED TO BE IN THE 8 TO 14 BELOW ZERO RANGE. PERSONS
VENTURING OUT THIS MORNING WILL STILL NEED TO DRESS WARMLY TO AVOID
PROLONGED EXPOSURE TO THE COLD.

$$

MOZ001>008-011>017-031600-
/O.EXT.KEAX.WC.Y.0001.000000T0000Z-070203T1600Z/
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE
336 AM CST SAT FEB 3 2007

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

A POLAR COLD FRONT MOVING ACROSS NORTHERN MISSOURI AT THE START OF
THE DAY WILL PRODUCE GUSTY WINDS AND CAUSE WIND CHILLS TO DROP INTO
THE 15 TO 20 DEGREE BELOW ZERO RANGE FOR A TIME. EXPOSURE TO THESE
KINDS OF WIND CHILLS CAN RESULT IN FROST BITE AND LEAD TO
HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE
OUTDOORS...MAKE SURE YOU WEAR LAYERS OF CLOTHING ALONG WITH A HAT AND
GLOVES.

$$

PC

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 4:05 AM CST, 8 hours 58 minutes earlier.

Area forecast discussion, Feb 2, 4:05 AM CST, 8 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 AM CST FRI FEB 2 2007

.DISCUSSION...

AS HAS BEEN ADVERTISED FOR THE PAST SEVERAL DAYS THE FIRST IN A
SERIES OF ARCTIC AIRMASSES WILL OVERSPREAD THE FORECAST AREA TODAY.
POST FRONTAL PRESSURE SURGE HAS RESULTED IN BRISK NORTHWEST WINDS
...SENDING WIND CHILL READINGS TO AROUND -15F ALONG THE MO/IA
BORDER. LOOKS LIKE THE FAR NORTHERN COUNTIES BORDERING IA WILL FLIRT
WITH WIND CHILL ADVISORY THRESHOLD FOR A COUPLE HOURS THIS MORNING.
SINCE TEMPERATURES WILL BE BORDERLINE AND WILL ONLY LAST FOR 2-3
HOURS WILL OPT TO HIGHLIGHT THIS AREA IN THE HAZARDOUS WEATHER
OUTLOOK AND NOWCASTS.

QUITE A BIT OF SUBSIDENCE OCCURRING THIS MORNING AND SPREADING
ACROSS MO. THIS IS SCOURING OUT MUCH OF THE POST FRONTAL CLOUD COVER
SO PLENTY OF SUN FOR TODAY TO HELP OFFSET THE BITTERLY COLD
TEMPERATURES. COLD AIR ADVECTION WILL BE LIMITED TO THIS MORNING
BEFORE THE BOUNDARY LAYER WINDS BACK TO A MORE WESTERLY DIRECTION
THIS AFTERNOON. MOS OUTPUT LOOKS TOO WARM FOR HIGHS TODAY. FEEL
GOING FORECAST LOOKS REASONABLE WITH JUST A SLIGHT NUDGE UP IN
TEMPERATURES TO ACCOUNT FOR MORE SUN.

SECOND ARCTIC AIRMASS STILL ON COURSE TO ARRIVE EARLY SATURDAY
MORNING. ONCE AGAIN CONSIDERABLE CLOUD COVER AND POCKETS OF FLURRIES
WILL ACCOMPANY THE COLD FRONT AS ANOTHER SHORTWAVE GLIDES SOUTHEAST
THROUGH THE CENTRAL U.S. FAR NORTHERN COUNTIES WILL AGAIN FLIRT WITH
WIND CHILL ADVISORY CRITERIA. SINCE IT IS ANOTHER BORDERLINE EVENT
FEEL ITS BETTER TO LET DAY SHIFT DETERMINE WHETHER OR NOT TO ISSUE
AN ADVISORY.

EMBEDDED AND STRUNG OUT VORTICITY LOBE AND ACCOMPANYING ISENTROPIC
LIFT WILL RESULT IN THICKENING MID CLOUD DECK ACROSS THE CENTRAL
PLAINS AND INTO MO LATE SATURDAY NIGHT. GFS MASS FIELDS A BIT WETTER
THAN NAM AND GFS SPITS OUT SOME QPF FOR SOUTHWEST 1/2 OF CWA BETWEEN
00Z-12Z SUNDAY. FOR NOW COVERING THIS WITH SLIGHT CHANCE POPS BUT IF
GFS SHOWS CONTINUITY/CONSISTENCY IN NEXT COUPLE OF MODEL RUNS THEN
POPS WILL NEED TO BE RAISED.

BY MONDAY MORNING THE THIRD SURGE OF ARCTIC AIR WILL FILTER INTO THE
REGION AND MAINTAIN AN ICY GRIP ON THE REGION INTO WEDNESDAY.

.PREV DISCUSSION...
330 PM...
WATER VAPOR IMAGERY THIS AFTERNOON DEPICTS ANOTHER UPPER LEVEL WAVE
CURRENTLY OVER SOUTH DAKOTA...QUICKLY SLIDING SOUTH ON THE BACKSIDE
OF THE POLAR VORTEX OVER HUDSON BAY.  CLOSER TO HOME...MOSTLY
SUNNY SKIES ALONG WITH A MORE WESTERLY WIND COMPONENT...HELPED
AFTERNOON READINGS REACH INTO THE 20S IN MOST AREAS.  HOWEVER...THIS
BRIEF WARMUP WILL BE SHORT-LIVED AS A SERIES OF DISTURBANCES BRING
MULTIPLE SHOTS OF ARCTIC AIR INTO THE MIDWEST.

THE FIRST SHOT OF ARCTIC AIR WILL ARRIVE DURING THE OVERNIGHT HOURS
TONIGHT...AS THE AFOREMENTIONED DISTURBANCE OVER SOUTH DAKOTA PUSHES
A COLD FRONT THROUGH THE REGION.  BOTH THE WRF AND GFS HAVE A GOOD
HANDLE ON THE FRONTAL POSITION THIS AFTERNOON...SLIDING THE FRONT
THROUGH KANSAS CITY BY 06Z. IN ADDITION...HAVE BEEN WATCHING AREAS
OF FLURRIES GENERALLY CO-LOCATED WITH A 2K FOOT CLOUD DECK BEHIND
THE FRONT. DESPITE ISENTROPIC DOWNGLIDE...HAVE LEFT A SLIGHT CHANCE
FOR A SNOW SHOWER AS WELL AS A CHANCE FOR FLURRIES THROUGH THE
NIGHT...WITH WEAK LIFT PROVIDED BY PVA AND A BROAD AREA OF
FRONTOGENESIS.  THE BEST CHANCE FOR ANY ACCUMULATION WILL BE OVER
THE FAR NORTHEASTERN CWA...HOWEVER EXPECTING A DUSTING AT BEST.

ON FRIDAY...-20F TO -24F AIR AT H85 WILL BEGIN TO SLIDE SOUTHWARD.
WITH THE FRESH SNOWFALL ON THE GROUND AND STRONG CAA THROUGHOUT THE
DAY...HAVE ONCE AGAIN UNDERCUT MOS GUIDANCE BY 4 OR 5 DEGREES AREA
WIDE. BOTH NAM BUFR AND GFS SOUNDINGS SHOW SOME RELATIVELY STEEP LOW
LEVEL LAPSE RATES...SO THERE REMAINS A POSSIBILITY FOR FLURRIES
DURING THE DAY.

OUR SECOND CHUNK OF ARCTIC AIR REACHES THE AREA DURING FRIDAY
NIGHT...WITH YET ANOTHER WEAK DISTURBANCE MOVING THROUGH THE NW
FLOW.  SLIGHT DIFFERENCES REMAIN BETWEEN THE WRF AND GFS ON THE
EXACT TIMING OF THIS SECOND FRONT...WITH THE WRF ABOUT 3 HOURS
BEHIND THE GFS.  FOR NOW HAVE FOLLOWED THE MORE BULLISH GFS AND
BROUGHT THE FRONT THROUGH THE CWA AROUND MIDNIGHT.  ONCE AGAIN...NOT
MUCH LIFT WITH THIS SYSTEM...HOWEVER CAA SHOULD AT LEAST PRODUCE
SOME FLURRIES FRIDAY NIGHT.  GOING INTO THE DAY ON
SATURDAY...MORNING TEMPERATURES WILL ONLY BE IN THE SINGLE
DIGITS...AND WHEN COMBINED WITH GUSTY SURFACE WINDS BEHIND THE
FRONT...A WIND CHILL ADVISORY MAY BE NEEDED SAT MORNING OVER
NORTHERN MISSOURI.

OUR BROKEN RECORD CONTINUES FOR THE DAY ON SATURDAY...WITH COLD
TEMPERATURES ONLY IN THE TEENS WITH SCATTERED POCKETS OF FLURRIES
MAINLY OVER THE NORTHERN HALF OF THE CWA.  BY SATURDAY NIGHT...THE
GFS SHOWS H85 WINDS TURNING MORE WESTERLY...ALLOWING THE BAROCLINIC
ZONE TO TIGHTEN A BIT. BOTH THE UKMET AND ECMWF BACK UP THIS
SOLUTION...AND WEAK ISENTROPIC LIFT MAY PROVIDE A SLIGHTLY BETTER
CHANCE FOR SNOWFALL DURING THE OVERNIGHT HOURS OF SATURDAY.

DUX

EXTENDED PORTION OF THE FORECAST CONTINUES TO SHOW BELOW OR MUCH
BELOW NORMAL TEMPERATURES ACROSS THE REGION. POLAR VORTEX CONTINUES
TO ROTATE AROUND THE HUDSON BAY REGION. FORECAST AREA WILL BE UNDER
THE INFLUENCE OF THE NORTHWEST FLOW...WITH PERIODIC VORT MAXES
ROTATING THROUGH THE FLOW. EACH VORT MAX SENDS A COLD FRONT ACROSS
THE REGION...THEREBY REINFORCING THE COLD AIR.

HAVE MAINTAINED THE CHANCE FLURRIES/SLIGHT CHANCE LIGHT SNOW FOR
SUNDAY...AS SHORTWAVE INDUCES WEAK ISENTROPIC LIFT OVER THE FORECAST
AREA. IF THE GFS/ECMWF PROGS HOLD TRUE THEN THE SAME THING WILL
HAPPEN FOR TUESDAY. HAVE THEREFORE RE-INTRODUCED THE CHANCE FOR
FLURRIES ACROSS MUCH OF THE FORECAST AREA FOR TUESDAY...ESPECIALLY
THE WEST AND SOUTHWEST PORTIONS OF THE FORECAST AREA. MEDIUM RANGE
MODELS SHOW THE MEAN TROUGH GRADUALLY MOVING EAST THE MIDDLE OF NEXT
WEEK...SO HAVE EDGED THURSDAY TEMPERATURES UP SLIGHTLY OVER THE
WEDNESDAY FORECAST.

NRR

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Feb 2, 1:00 PM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CST FRI FEB 2 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-031200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
100 PM CST FRI FEB 2 2007

...NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS TO EXPERIENCE
DANGEROUSLY COLD WIND CHILLS TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SECOND COLD FRONT PRESSING TOWARD THE REGION WILL REPLACE THE
ARCTIC AIRMASS IN PLACE WITH AN EVEN COLDER POLAR AIRMASS TONIGHT.
AS THIS FRONT SWEEPS OVER NORTHERN MISSOURI BETWEEN 8 PM AND
MIDNIGHT...NORTHWEST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 15
AND 20 MPH...WITH HIGHER GUSTS. THESE WINDS...COMBINED WITH BITTERLY
COLD TEMPERATURES NEAR ZERO...WILL PRODUCE DANGEROUSLY COLD WIND
CHILLS BETWEEN 15 AND 25 BELOW ZERO.

PERSONS ALONG AND NORTH OF A LINE FROM ST. JOSEPH TO CHILLICOTHE TO
MACON SHOULD PREPARE FOR THE BITTERLY COLD WIND CHILLS. FROST BITE
AND HYPOTHERMIA WILL OCCUR IF PRECAUTIONS ARE NOT TAKEN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BITTERLY COLD WIND CHILLS FROM OF 15 TO 20 BELOW MAY CONTINUE ACROSS
NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS THROUGH NOON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BOOKBINDER

Nearby

Wind Chill Advisories in Missouri, 2007Wind Chill Advisories in Kansas, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.